# SDR GTIA20121113509

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 22,819 hours, 10,867 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60592201
- Part serial: A11993
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FAP AFTER WHEELS UP "CHECK SLIDE PRESSURE ON OVERWING EXIT RT SIDE DOOR IS ALSO AMBER.  R & R INFLATION RESERVOIR OFFWING SLIDE RT IAW AMM 25-62-46-000-001A/25-62-46-400-001A.  OPS TEST OK.
